# SDR SWIA200922263

- Difficulty date: August 2, 2009
- Submitted: August 7, 2009
- Operation: Air carrier
- Aircraft: N941SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7750
- Aircraft time: 17,411 hours, 15,002 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT NR 3 INOP.  (FLT 6307)  RELAMPED EMERGENCY LIGHT.
